# SDR 2007UALA03597

- Difficulty date: September 5, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 49,322 hours, 18,092 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER DISPLAYED ON STATUS PAGE.  UNABLE TO CLEAR.    FOUND BATTERY HOT TO THE TOUCH.  REPLACED MAIN SHIPS BATTERY.
